# SDR TRBA2007101

- Difficulty date: November 19, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N270AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 270
- Aircraft time: 28,615 hours, 32,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3012000
- Part serial: 131
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM CABIN STAY ON ALL THE TIME (HALF OF THEM).  REPLACED AND TESTED EMERGENCY BATTERY POWER SUPPLY 73WL AS PER MM 33-51-21 AND FOUND WORKING PROPERLY.
